# SDR 2008FA0000902

- Difficulty date: December 8, 2008
- Submitted: December 22, 2008
- Operation: General aviation
- Aircraft: N8617F
- Make and model: Hughes 369D
- Aircraft serial: 570128D
- Engine: Allsn 250C20B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 369H8407
- Condition: Unserviceable
- Location: Bleed Air
- Part time: 272 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS DEFECT WAS DETECTED DURING TROUBLESHOOTING FOR AN ENGINE PWR PROBLEM.  THIS FLEX TYPE TUBE ASSY WAS INSTALLED IN CONJUCTION WITH AN STC FROM ENG PWR PROBLEM.  THIS FLEX TYPE TUBE ASSY WAS INSTALLED IN CONJUNCTION WITH AN STC, PC SAFETY VALVE KIT SE5511NM.  AFTER THE DEFECT WAS DETECTED, THE KIT FOR SAFETY VALVES WAS REMOVED AND THE ORIGINAL HARD LINE WAS RE-INSTALLED.  THE STC KIT WILL NOT FIT IN THE ENGINE COMPARTMENT WITHOUT THE USE OF THE FLEX BLEED AIR TUBE.  THESE TUBE ASSY ARE VERY SENSITIVE TO BREAKAGE AFTER THEY HAVE TAKEN A SET.  (K)
